MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Singapore medical journal · 1993

Torsade de pointes and sudden death associated with diabetic autonomic diarrhoea--a case report.

Quek D K, H'ng P K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 68-year-old diabetic and hypertensive woman presented with chronic autonomic diarrhoea, syncope and palpitations which were associated with QT prolongation and recurrent episodes of torsade de pointes. She was on glibenclamide, indapamide and probucol (for type V hyperlipidaemia). Despite intravenous infusions of potassium, lignocaine and amiodarone, the unstable rhythm persisted. However, intravenous magnesium sulphate with small doses of intravenous propranolol terminated the torsade de pointes. She was stabilised but following discharge she relapsed, and upon re-admission, succumbed to intractable ventricular fibrillation. Early recognition and aggressive treatment of this condition is emphasised. Multiple aggravating factors ie autonomic diarrhoea resulting in severe potassium and magnesium depletion, kaliuretic effect of indapamide, probable QT prolongation associated with diabetic autonomic neuropathy and probucol; probable underlying coronary artery disease and heightened emotional and sympathetic discharge could have contributed to this very unstable ventricular arrhythmia and sudden death.

Для цитирования: Quek D K, H'ng P K. Torsade de pointes and sudden death associated with diabetic autonomic diarrhoea--a case report.. Singapore medical journal. 1993.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.